# SDR HALA20240913258

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 37,492 hours, 5,935 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ON MORNING WAKE UP APU FAIL TO START NO ROTATION. REMOVED AND REPLACED APU STARTER IAW AMM 49-42-51 NO FIX. NO ROTATION. REPLACED FUSE 6KA1 WITH NEW IAW A300 AMM 49-42-00-960-801 APU START SUCESSUFLLY
